# SDR AU981419

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6
- Condition: Deflated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT TIRE DEFLATED DURING LANDING.  NIL DAMAGE FOUND TO THE TIRE.  SUBMITTER SUSPECTED VALVE MAY HAVE BEEN DETACHED BY A STONE. THE LANDING STRIP WAS VERY ROUGH AND STONY.
